# SDR SWIA202156702

- Difficulty date: January 9, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spring
- Part number: 600102461
- Condition: Corroded
- Location: Butte Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING OUTBD FLAP INBD AND OUTBD BUTE DOOR SPRINGS CORRODED   (C-CHECK) RO 3/4/2021    REMOVED AND REPLACED THE LH WING OTBD FLAP, INBD AND OTBD BUTE DOOR SPRING WITH NEW. REF: CRJ 900 AMM 27-54-25-000-801 (A01) & CRJ 900 AMM 27-54-25-400-801 (A01) / COMPLIED WITH OPS TEST OF FLAPS, OPS TEST GOOD AT THIS TIME. REF: CRJ 900 AMM 27-50-00-710-801 (A02)
